MathSciNet Relay Station
MathSciNet bibliographic data
MR18693 (8,317c) 10.0X
Linnik, U. V. A new proof of the Goldbach-Vinogradow theorem. (Russian) Rec. Math. [Mat. Sbornik] N.S. 19 (61), (1946). 3–8.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement